Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 697845, 15 pages
http://dx.doi.org/10.1155/2014/697845
Research Article

On the Optimal Auxiliary Linear Operator for the Spectral Homotopy Analysis Method Solution of Nonlinear Ordinary Differential Equations

School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X01, Pietermaritzburg, Scottsville 3209, South Africa

Received 9 July 2014; Accepted 31 July 2014; Published 14 August 2014

Academic Editor: Mohammad Mehdi Rashidi

Copyright © 2014 S. S. Motsa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa, “On the Optimal Auxiliary Linear Operator for the Spectral Homotopy Analysis Method Solution of Nonlinear Ordinary Differential Equations,” Mathematical Problems in Engineering, vol. 2014, Article ID 697845, 15 pages, 2014. https://doi.org/10.1155/2014/697845.